Wondering if anyone else get this. Without fail every April I get joint pain... I have indoor allergens - ya know - all the common ones as well as some outdoor ones as well. I also have a few food allergies such as dairy, soy, gluten....
But it is not until April that my joints get sore - fingers, toes, knee, wrist...I did not think outdoor allergies could cause joint pain - I know food allergies can. But can outdoor allergies? It just seems odd that it happens the same time every year and was wondering if anyone else gets this? Thanks!
It is absolutely amazing all the symptoms one can get with allergies. Joint pain is not that uncommon actually. I get it too with certain types of mold and chemicals. The list of possibilities is just about endless. One way to know if its allergy related is exactly how you did - if its seasonal.
Drink lots of water, try to avoid the allergen (ha, ha), take 25 mg daily of zinc and do 2000 mg slowly throughout the day of Vitmain C (to bowel tolernace).
Other ways to clear your system of the offensive stuff is take one of the following: glycine, taurine, N-A-C, or molybdenum as these aid the body in detoxing.
i'm also in the process of getting allergy shots.. still on the every 3-7 day regimen.. soo.. being that blooming trees is my worst one and about the only one i notice symptoms on.. guess i could be. I will have to see next april.
Thanks for your replies.....I tried allergy shots this time last year and I had to stop. My Dr. swears it was not the shots but I would feel sick and run down for a few days after the shots....I had a total of four and it happened each time. I do have a very very bad allergy to dust mites, mold, cats (have one of them!) plus a few outdoor as well but she said the amount they give is too small for me to have a reaction.
I decided to stop because I just felt really sick afterwards.
I am on a natural supplement regimine but went off of it because I had to have surgery and have been on certain meds - just did not want to mix the two. I am looking forward to getting back on my supplements again.
I am trying claritin to see if that might help reduce the histamine response that may be causing my symptoms.
It is just wierd the timing always being in April... Julie
... My Dr. swears it was not the shots but I would feel sick and run down for a few days after the shots....I had a total of four and it happened each time. ... I decided to stop because I just felt really sick afterwards. ...
Allergy shots cause our our bodies to produce extra hormones/chemicals, which in turn can make some of us feel very sick. Doctors, especially allergists, know this, but, since a doctor's first allegiance is to his business, and not his patients, doctors usually refrain from informing patients about negative side effects.
They'll state that none of their other patients have that problem, or that none of their other patients get sick from the shots or the prescription drugs, so the bad reaction must be the fault of the patient and not the doctor. I guess that this approach works in a lot of cases, at least for a little while.
defeated CHF, A-Fib, HBP, Diabetes, Asthma
⇒ Avoid chemicals;triggers;irritants;toxins
⇒ Ten years- 30,182 BPs
⇒ egg and fish diet 60% fat;20% carb;20%prot
⇒ Power walk,weight lifts,pushups.bike
Very good point and I agree 100% - which is why I did not listen to her and just stopped......What you said makes sense and I think had I been told,, "yeah it's possible to feel that way but hang in there..blah, blah, blah...
I felt like my immune system was just freaking out and stopped the shots.